# SDR 7C7A2018111500459

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 54,132 hours, 68,038 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Part number: 85230002
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENT DAMAGE TO THE BAGGAGE DOOR OUTER SKIN BETWEEN STA X564.5 - X580.5 BELOW THE UPPER BEAM. REPAIRED IAW RD 8-52-1630 AND ECO 008-52-18-09.
